MathSciNet Relay Station
MathSciNet bibliographic data
MR2921973 60H10 (46B70 60H07)
Geiss, Christel; Geiss, Stefan; Gobet, Emmanuel Generalized fractional smoothness and $L\sb p$-variation of BSDEs with non-Lipschitz terminal condition. Stochastic Process. Appl. 122 (2012), no. 5, 2078–2116.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement